MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWEPORT MRI ISP, 6 FR CHRONOFLEX, MI W/ SUTURE PLUG, SL; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWEPORT MRI ISP, 6 FR CHRONOFLEX, MI W/ SUTURE PLUG, SL; IMPLANTABLE PORT
Model Number 1806050
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the healthcare provider was allegedly unable to locate the palpation bumps to access the patient's port.The port was ultimately accessed; however it was accessed at an angle.There was no reported patient injury.

Brand Name
POWEPORT MRI ISP, 6 FR CHRONOFLEX, MI W/ SUTURE PLUG, SL
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7747686
Report Number3006260740-2018-01908
Device Sequence Number1794236
Product Code LJT
UDI-Device Identifier00801741026911
UDI-Public(01)00801741026911
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806050
Device Catalogue Number1806050
Device Lot NumberREBW1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2018
Initial Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1